Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 19, NWS Tampa Bay, FL

June 10, 2012Hillsborough County, Polk County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 10, 2012, 7:02 PM EDT for Hillsborough County, Polk County, Florida. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2012, 7:02 PM EDT (23:02 UTC)
Expired
Jun 10, 2012, 7:45 PM EDT
In force
43 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hillsborough County, FL, Polk County, FL

The radar

The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:15 PM EDTHAIL 0.881 Se Plant City, FL
Jun 10, 7:16 PM EDTHAIL 14 Se Plant City, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2012-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2098 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2012-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2098 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

872 
WUUS52 KTBW 102302
SVRTBW
FLC057-105-102345-
/O.NEW.KTBW.SV.W.0019.120610T2302Z-120610T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
702 PM EDT SUN JUN 10 2012

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  POLK COUNTY IN CENTRAL FLORIDA...
  HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 745 PM EDT.

* AT 659 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WILLOW OAK...OR NEAR PLANT CITY...AND MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LAKELAND...PLANT CITY AIRPORT...LAKELAND LINDER AIRPORT...WINSTON
  AND CRYSTAL LAKE.

THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 19 AND 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

&&

LAT...LON 2819 8208 2804 8190 2783 8204 2791 8220
TIME...MOT...LOC 2302Z 205DEG 12KT 2794 8209

$$
1 follow-up statement
605 
WWUS52 KTBW 102317
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
717 PM EDT SUN JUN 10 2012

FLC057-105-102345-
/O.CON.KTBW.SV.W.0019.000000T0000Z-120610T2345Z/
POLK FL-HILLSBOROUGH FL-
717 PM EDT SUN JUN 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN HILLSBOROUGH AND WESTERN POLK COUNTIES...

AT 713 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKELAND
LINDER AIRPORT...OR NEAR PLANT CITY...MOVING NORTHEAST AT 15 MPH.

THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 19 AND 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2787 8206 2795 8218 2819 8208 2804 8190
TIME...MOT...LOC 2317Z 209DEG 12KT 2799 8206

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:40 PM EDT, 5 hours 22 minutes earlier.

Area forecast discussion, Jun 10, 1:40 PM EDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
140 PM EDT SUN JUN 10 2012

.SYNOPSIS...
ACROSS THE REGION EARLY THIS AFTERNOON - ALOFT THERE WAS A TROUGH
OVER THE CENTRAL GULF COAST...WITH AN EMBEDDED SHORT WAVE TROUGH
REACHING TO THE FL PANHANDLE...AND RIDGING FROM CUBA TO THE VA/NC
COAST. AT THE SURFACE -  AN OLD FRONTAL BOUNDARY EXTENDED ACROSS
MS/AL/GA AND NE FL COASTAL WATERS WHILE HIGH PRESSURE IN THE
ATLANTIC NEAR 35 NORTH LATITUDE RIDGED SOUTHWEST TO THE GULF.

&&

.SHORT TERM (TONIGHT - TUESDAY)...
THE GULF COAST UPPER TROUGH LIFTS UP NORTHEASTWARD TO THE SE U.S.
AND THE INTERIOR OF THE MID-ATLANTIC STATES BY LATE MON AND THEN
BEGINS TO SLIDE TOWARD THE EASTERN SEABOARD AND SAG SOUTH TUE...
ALLOWING THE UPPER RIDGE IN REMAIN IN PLACE THROUGH LATE MON AND
THEN START TO FLATTEN TUE. THE DOMINATE SURFACE FEATURE FOR THE
REGION WILL BE THE ATLANTIC HIGH PRESSURE WHICH DROP DOWN TO AROUND
30 NORTH LATITUDE FOR MON AND TUE AS IT RIDGES WESTWARD INTO THE
GULF.

THE ATMOSPHERE CONTINUES MOIST...WITH PWAT VALUES IN 1.5-1.9 INCH
RANGE...AND WARM...WITH THE HIGHS RUNNING ABOVE NORMAL BY A COUPLE
OF DEGREES. THE LOWS WILL BE AT OR JUST ABOVE NORMAL. A PREVAILING
EAST AND SE LOW LEVEL FLOW WILL BE LIGHT ENOUGH FOR AFTERNOON SEA
BREEZES. THESE PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS...
MAINLY AFTERNOON AND LINGERING INTO THE EARLY EVENING WITH THE MOST
COVERAGE INLAND AND ALSO IN THE NORTH WHICH CAN EXPECT DEEPER
MOISTURE.

.LONG TERM (TUESDAY NIGHT - )...
LONG TERM WILL BE MAINLY DOMINATED BY A MORE SUMMER-LIKE PATTERN
WITH AFTERNOON SEA BREEZES DEVELOPING ALONG THE COAST AND
PENETRATING INLAND...DRIVING SHOWER AND THUNDERSTORM ACTIVITY EACH
DAY. OVERALL UPPER LVL PATTERN OVER THE REGION SEEMS TO BECOME
MORE ZONAL...ALONG WITH A WEAK SFC RIDGE EXTENDING INTO CENTRAL FL
FROM THE ATL THROUGH MUCH OF THE PERIOD. WITH THIS SYNOPTIC
SCENARIO IN PLACE...POPS IN GENERAL REMAIN IN THE 30-40 PERCENT
RANGE/SCATTERED SHOWERS AND THUNDERSTORMS EACH AFTERNOON WITH
SLIGHTLY BETTER CHANCES OVER THE NORTHERN HALF OF THE CWA AS WEAK
TROUGHINESS SEEMS TO LINGER OVER THE EASTERN SEA BOARD THROUGH
THE END OF THE WORK WEEK...HELPING TO KEEP SLIGHTLY BETTER
MOISTURE CONTENT OVER NORTHERN FL.

TEMPERATURES WILL CONTINUE TO REMAIN WARM AND CLOSE TO NORMALS WITH
AFTERNOON HIGHS IN THE MID TO UPPER 80S NEAR THE COAST...AND LOWER
TO MID 90S INLAND.

&&

.AVIATION...
GENERAL VFR CONDITIONS CONTINUE AT ALL SITES. WIDESPREAD CLOUDINESS
HAS DEVELOPED AT 3-5KFT THIS AFTERNOON. SEA BREEZE WILL PUSH THROUGH
TERMINALS IN THE FIRST 3 HOURS OF THE TAF AND SHIFT WINDS TO SW.
WITH SEA BREEZE ALREADY THROUGH OR NEARLY THROUGH SRQ-PIE...WILL NOT
MENTION VCTS THERE. WILL CONTINUE MENTION AT OTHER SITES WITH
FARTHER INTERIOR LOCATIONS HAVING MOST COVERAGE OF TSRA. AFTER 02Z
MON WILL SEE RETURN TO VFR AND LIGHT EAST WIND LESS THAN 10 KTS.

&&

.MARINE...
HIGH PRESSURE BUILDS IN ACROSS THE WATERS TONIGHT AND RESIDES IN
PLACE THROUGH MID-WEEK...WITH PREVAILING EAST AND SE WINDS THAT
SHIFT TO ONSHORE IN AFTERNOON SEA BREEZES. THIS HIGH WILL SLIDE TO
THE EAST OF SOUTH TOWARD THE END OF THE WEEK WITH SW OR WEST
WINDS. SPEEDS THROUGH THE PERIOD WILL BE 10 KTS OR LESS WITH THE
MAIN CONCERN THUNDERSTORMS.

&&

.FIRE WEATHER...
THE RELATIVE HUMIDITY WILL STAY ABOVE CRITICAL THRESHOLDS FOR THE
NEXT FEW DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  77  92  75  91 /  20  30  20  20
FMY  76  92  73  92 /  20  20  10  20
GIF  75  93  72  92 /  30  30  10  20
SRQ  75  91  73  89 /  20  20  10  20
BKV  72  94  70  91 /  20  30  20  30
SPG  79  92  77  90 /  20  30  20  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SHORT TERM/MARINE/FIRE WEATHER...09/RUDE
LONG TERM...22/REYNES
AVIATION...35/JOHNSON
Hazardous weather outlook, Jun 10, 4:52 AM EDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
452 AM EDT SUN JUN 10 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-111000-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
452 AM EDT SUN JUN 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON...MAINLY EAST OF INTERSTATE 75. SOME OF THE STORMS MAY
BECOME STRONG OR SEVERE...WITH THE PRIMARY HAZARDS EXPECTED TO BE
DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
WILL BE POSSIBLE EACH DAY. THE MAIN HAZARDS FROM THE STRONGEST
STORMS THAT DEVELOP WILL BE GUSTY WINDS...FREQUENT
LIGHTNING...AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

JELSEMA

In the hours before

Special weather statement, Jun 10, 4:19 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
419 PM EDT SUN JUN 10 2012

FLZ065-102100-
LEE-
419 PM EDT SUN JUN 10 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LEE COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR LEHIGH ACRES...MOVING NORTH AT 15 MPH. THIS
THUNDERSTORMS WILL AFFECT GATEWAY...SOUTHWEST FLORIDA
AIRPORT...LEHIGH ACRES AND FORT MYERS SHORES...UNTIL 500 PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 136 AND 143.

GUSTY WINDS UP TO 45 MPH ARE EXPECTED ALONG WITH FREQUENT
LIGHTNING...AND SMALL HAIL. TO BE SAFE GO INDOORS IMMEDIATELY. IF
CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.

&&

LAT...LON 2645 8176 2676 8187 2677 8156 2645 8156
TIME...MOT...LOC 2018Z 178DEG 12KT 2660 8165

14-MROCZKA
Special weather statement, Jun 10, 4:51 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
451 PM EDT SUN JUN 10 2012

FLZ062-102130-
CHARLOTTE-
451 PM EDT SUN JUN 10 2012

...STRONG THUNDERSTORMS WILL AFFECT EASTERN CHARLOTTE COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF BABCOCK
RANCH TO BABCOCK WEBB WMA...OR ALONG A LINE EXTENDING FROM 16 MILES
WEST OF LA BELLE TO 13 MILES EAST OF PUNTA GORDA...MOVING NORTHEAST
AT 10 MPH...WILL AFFECT BABCOCK WEBB WMA AND BABCOCK RANCH...UNTIL
530 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM MAY PRODUCE PEA
SIZE HAIL.

&&

LAT...LON 2678 8164 2694 8198 2703 8184 2693 8156
TIME...MOT...LOC 2051Z 215DEG 9KT 2684 8169 2694 8184
Local storm report, Jun 10, 5:51 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
551 PM EDT SUN JUN 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     1 SW BABCOCK RANCH      26.94N 81.77W
06/10/2012                   CHARLOTTE          FL   LAW ENFORCEMENT

            NUMEROUS PINE TREES AND POWERLINES DOWN.

&&

BMROCZKA
Special weather statement, Jun 10, 6:18 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
618 PM EDT SUN JUN 10 2012

FLZ055-056-061-102300-
DE SOTO-HARDEE-MANATEE-
618 PM EDT SUN JUN 10 2012

...STRONG THUNDERSTORMS WILL AFFECT EASTERN MANATEE...NORTHWESTERN
DESOTO AND WESTERN HARDEE COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
DEVELOPING ALONG THE SEA BREEZE AND LOCATED ALONG A LINE EXTENDING
FROM 10 MILES NORTHWEST OF DUETTE TO 5 MILES SOUTH OF PINE
LEVEL...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF FISH HAWK
TO 10 MILES WEST OF ARCADIA. THESE THUNDERSTORMS WERE SLOWLY MOVING
NORTHEAST AT AROUND 5 MPH. THESE STORMS WILL AFFECT MYAKKA
CITY...DUETTE...MYAKKA HEAD AND FORT GREEN...UNTIL 700 PM EDT.

GUSTY WINDS UP TO 45 MPH ALONG WITH FREQUENT LIGHTNING ARE EXPECTED.
IN ADDITION HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE. BE SAFE
GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND
STAY AWAY FROM TALL OBJECTS.

&&

LAT...LON 2765 8231 2765 8195 2719 8185 2716 8205
      2721 8206 2721 8225 2727 8226 2738 8225
      2739 8228
TIME...MOT...LOC 2216Z 256DEG 4KT 2769 8217 2718 8202

14-MROCZKA
Special weather statement, Jun 10, 6:49 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
649 PM EDT SUN JUN 10 2012

FLZ051-052-102330-
POLK-HILLSBOROUGH-
649 PM EDT SUN JUN 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EAST CENTRAL
HILLSBOROUGH AND WEST CENTRAL POLK COUNTIES FOR A STRONG THUNDERSTORM
WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 730 PM EDT...

AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
STRONG THUNDERSTORM LOCATED 7 MILES WEST OF WILLOW OAK...OR 6 MILES
EAST OF FISH HAWK...MOVING NORTH AT 5 MPH WILL AFFECT WINSTON...PLANT
CITY...PLANT CITY AIRPORT AND LAKELAND LINDER AIRPORT.

THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 19 AND 28.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO NICKEL SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 2811 8218 2805 8193 2783 8206 2783 8219
TIME...MOT...LOC 2250Z 200DEG 5KT 2789 8212

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:19 PM EDTSpecial Weather StatementTBWLee41 min
Jun 10, 4:51 PM EDTSpecial Weather StatementTBWCharlotte39 min
Jun 10, 4:58 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto32 min
Jun 10, 5:31 PM EDTSevere Thunderstorm WarningTBWCharlotte, DeSoto, Hardee, Manatee, Sarasota43 min
Jun 10, 6:18 PM EDTSpecial Weather StatementTBWHardee42 min
Jun 10, 6:24 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Polk36 min
Jun 10, 6:49 PM EDTSpecial Weather StatementTBWHillsborough41 min
Jun 10, 7:33 PM EDTSpecial Weather StatementTBWPolk42 min
Jun 10, 7:42 PM EDTSpecial Weather StatementTBWPolk33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.